Proportionality of k-th Derivative of Dirac Delta in the Hypercone
Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 253
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_3-4_a6,
author = {M. Aguirre T},
title = {Proportionality of k-th {Derivative} of {Dirac} {Delta} in the {Hypercone}},
journal = {Mathematica balkanica},
pages = {253},
year = {2000},
volume = {14},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a6/}
}
M. Aguirre T. Proportionality of k-th Derivative of Dirac Delta in the Hypercone. Mathematica balkanica, Tome 14 (2000) no. 3-4, p. 253. http://geodesic.mathdoc.fr/item/MABA_2000_14_3-4_a6/